# SDR DALA2025090906675

- Difficulty date: September 7, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 76,490 hours, 29,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1186869) CORROSION ON UP/LOW SURFACE OF SIDE PLATE RH FROM STA 500A TO 500I AT FWD CARGO COMPARMENT. CORROSION LEVEL 2; SIDE PLATE RH FROM STA 500A TO 500I AT FWD CARGO COMPARMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
